# SDR HEEA060075

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: SB7004103
- Condition: Damaged
- Location: M/R Spindle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING REMOVED FROM SPINDLE ASSY S/N A134-02545 DUE TO ELASTOMERIC SEPARATION.  REPLACED WITH SERVICEABLE BEARING.
